# SDR DALA2023081106545

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2905905) CORROSION AT PASSENGER SEAT TRACK STA 370 RBL 25 WL208. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK AT STA 360+9 TO 480 RBL 25 WL 208 IAW B737 SRM 51-40-02, BOEING DWG # 143A5300, AND 143A5400.
